# SDR AALA202407311540

- Difficulty date: July 25, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 66,688 hours, 28,046 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 039919158
- Condition: Shorted
- Location: Zone 500
- Part time: 10,087 hours, 4,809 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT FUEL LOW PRESSURE LIGHT CAME ON IN CRUISE FLIGHT JUST PRIOR TO DESCENT.  REMOVED AND INSTALLED NEW LEFT HNAD AFT FUEL PUMP. PER AMM 28-22-41. OPERTIONAL LEAK CHECKS GOOD.
